MathSciNet Relay Station
MathSciNet bibliographic data
MR169410 02.82
Büchi, J. Richard Regular canonical systems. Arch. Math. Logik Grundlagenforsch. 6 1964 91–111 (1964).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement